MAUDE Adverse Event Report: ABBOTT LABORATORIES SARS-COV-2 IGG

ABBOTT LABORATORIES SARS-COV-2 IGG
Model Number 06R8630
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported false negative architect sars-cov-2 igg results on one (b)(6) year old patient while performing correlation studies with biomedomics covid19 igm-igg rapid test.The results generated were being used for individual patient management.The sample was collected at a drive through testing site, therefore, no additional patient information is available.The results provided were: on (b)(6) architect = 0.03s/c (<1.4s/c = negative) / retested = 0.02 and 0.03s/c; biomedomics test shows a strong positive igg band.The sample was also tested on syntron igg / igm and was positive for igg.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for falsely negative results included a search for similar complaints, and the review of complaint text, trending data, labelling, and device history records.Testing of returned patient sample ((b)(6) with a retained kit of lot 16020m800 gave a negative result and aligned with the results obtained by the customer.In house testing of controls, which mimic patient samples, was completed using a retained kit of lot 16020m800.All specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the lot and the complaint issue.Labeling was reviewed and found to adequately address the issue.Based on the investigation no systemic issue or deficiency of the architect sars-cov-2 igg reagent, lot 16020m800, was identified.

Brand Name
SARS-COV-2 IGG
Common Device Name
COV-2 IGG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10147775
Report Number1415939-2020-00049
Device Sequence Number13976817
Product Code QKO
UDI-Device Identifier00380740192150
UDI-Public00380740192150
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Model Number06R8630
Device Catalogue Number06R86-30
Device Lot Number16020M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR